Pacific Journal of Mathematics

Uniqueness and existence properties of bounded observables.

Stanley P. Gudder

Article information

Source
Pacific J. Math., Volume 19, Number 1 (1966), 81-93.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102993958

Mathematical Reviews number (MathSciNet)
MR0201146

Zentralblatt MATH identifier
0149.23603

Subjects
Primary: 81.02

Citation

Gudder, Stanley P. Uniqueness and existence properties of bounded observables. Pacific J. Math. 19 (1966), no. 1, 81--93. https://projecteuclid.org/euclid.pjm/1102993958


Export citation

References

  • [1] S. P. Gudder, Spectral methods for a generalized probability theory, Trans. Amer. Math. Soc. 119 (1965), 428-442.
  • [2] G. W. Mackey, The Mathematical Foundations of Quantum Mechanics, W. A. Benjamin Inc., New York, 1963.
  • [3] J. von Neumann, On an algebraic generalization of the quantummechanical for- malism (Part I), Mat. Sbornik 43 (1936), 515-584.
  • [4] I. E. Segal, Postulates for general quantum mechanics, Ann. of Math. 48 (1947), 930-948.
  • [5] V. S. Varadarajan, Probability in physics and a theorem on simultaneous observability, Comm. Pure Appl. Math. 15 (1962), 189-217.
  • [6] N. Zierler, Axioms for non-relativistic quantum mechanics, Pacific J. Math. 12 (1961), 1151-1169.

See also

  • Erratum : S. P. Gudder. Erratum: ``Uniqueness and existence properties of bounded observables''. Pacific Journal of Mathematics volume 19, issue 3, (1966), pp. 588-590.